Notre Dame Journal of Formal Logic

The shortest axioms of the implicational calculus.

Richard Tursman

Full-text: Open access

Article information

Source
Notre Dame J. Formal Logic Volume 9, Number 4 (1968), 351-358.

Dates
First available in Project Euclid: 30 August 2004

Permanent link to this document
http://projecteuclid.org/euclid.ndjfl/1093893523

Mathematical Reviews number (MathSciNet)
MR0242634

Digital Object Identifier
doi:10.1305/ndjfl/1093893523

Zentralblatt MATH identifier
0165.01001

Subjects
Primary: 02.12

Citation

Tursman, Richard. The shortest axioms of the implicational calculus. Notre Dame J. Formal Logic 9 (1968), no. 4, 351--358. doi:10.1305/ndjfl/1093893523. http://projecteuclid.org/euclid.ndjfl/1093893523.


Export citation